RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 3, Pages 3–31 (Mi ppi2113)  

Information Theory

Characterization of the peak value behavior of the Hilbert transform of bounded bandlimited signals

H. Bochea, U. J. Mönichb

a Technische Universität, München, Germany
b Massachusetts Institute of Technology, Cambridge, USA

Abstract: The peak value of a signal is a characteristic that has to be controlled in many applications. In this paper we analyze the peak value of the Hilbert transform for the space $\mathcal B_\pi^\infty$ of bounded bandlimited signals. It is known that for this space the Hilbert transform cannot be calculated by the common principal value integral, because there are signals for which it diverges everywhere. Although the classical definition fails for $\mathcal B_\pi^\infty$, there is a more general definition of the Hilbert transform, which is based on the abstract $\mathcal H^1$$\mathrm{BMO}(\mathbb R)$ duality. It was recently shown in [1] that, in addition to this abstract definition, there exists an explicit formula for calculating the Hilbert transform. Based on this formula we study properties of the Hilbert transform for the space $\mathcal B_\pi^\infty$ of bounded bandlimited signals. We analyze its asymptotic growth behavior, and thereby solve the peak value problem of the Hilbert transform for this space. Further, we obtain results for the growth behavior of the Hilbert transform for the subspace $\mathcal B_{\pi,0}^\infty$ of bounded bandlimited signals that vanish at infinity. By studying the properties of the Hilbert transform, we continue the work [2].

Full text: PDF file (3934 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:3, 197–223

Bibliographic databases:

UDC: 621.391.1+517
Received: 15.01.2013

Citation: H. Boche, U. J. Mönich, “Characterization of the peak value behavior of the Hilbert transform of bounded bandlimited signals”, Probl. Peredachi Inf., 49:3 (2013), 3–31; Problems Inform. Transmission, 49:3 (2013), 197–223

Citation in format AMSBIB
\Bibitem{BocMon13}
\by H.~Boche, U.~J.~M\"onich
\paper Characterization of the peak value behavior of the Hilbert transform of bounded bandlimited signals
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 3
\pages 3--31
\mathnet{http://mi.mathnet.ru/ppi2113}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 3
\pages 197--223
\crossref{https://doi.org/10.1134/S0032946013030010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325562200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888327659}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2113
  • http://mi.mathnet.ru/eng/ppi/v49/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:167
    Full text:24
    References:29
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019